# SDR QXEA200500012

- Difficulty date: January 2, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 7,556 hours, 8,161 cycles
- System (JASC): 2760 · Drag Control System
- Part: Dump Valve
- Part number: 3958001005
- Part serial: 5286
- Condition: Failed
- Location: Rt Spoiler
- Part time: 7,556 hours, 8,161 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GTF - FLIGHT 2321 - DURING THE DESCENT, FULL LEFT WING DOWN AILERON TRIM WAS REQUIRED TO FLY STRAIGHT.  THE CREW NOTICED THE RIGHT INBOARD SPOILER WAS PARTIALLY EXTENDED ON THE PFCS DURING THE DESCENT.  AFTER TOUCHDOWN, THE ROLL SPLR INBOARD CAUTION ILLUMINATED AND THE RIGHT INBOARD SPOILER WAS FULLY EXTENDED.  MAINTENANCE INTERROGATED THE CDS AND FOUND AN "INBD GROUND VALVE" MESSAGE IN THE FAULT HISTORY.  THE FAULT WAS CLEARED AND GROUND RUNS WERE PERFORMED.  MAINTENANCE WAS UNABLE TO DUPLICATE THE WRITE UP.  THE UPPER INBOARD SPOILER LIFT DUMP VALVE WAS REPLACED.  OPERATIONAL AND LEAK CHECKS WERE PERFORMED AND ALL WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
